# SDR ASAA2020101033325

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 32,447 hours, 9,350 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR COND CONT CABIN ZONE TEMPERATURE LIGHT ON RECALL AFTER START.  GROUNDED-YES.  BITE CHECKED BOTH ZTC'S, REF B737-800 FIM 21-62 TASK 801.  NR 1, NO FAULTS.  NR 2 FAULTS CONT CABIN TRIM VALVE.  PERFORMED B737-800 FIM 21-62 TASK 832, FAULT RESETS.  RAN VERIFY TEST NUMEROUS TIMES W/NO DEFECTS.  ETOPS GROUND VERIFICATION TEST PASS.
